# SDR R61A2021062700508

- Difficulty date: June 9, 2021
- Submitted: June 27, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE RH SHEAR PANEL BETWEEN FR 87-88 FOUND CORRODED.  FLOOR STRUCTURE R/H SHEAR PANEL BTW FR 87-88 REPLACED IAW SRM 51-42-01, SRM 51-42-02
